I use a harch cream 2 brightenin nd now I ave side effect pls wat can I do?my foot is darker than my body
Which Cream is Best for Dark Feet Due to Cream Reaction?
Doctor Answers (1)
Cream Best for Dark Feet?
Thank you for your question. After the "harsh cream" it may have caused scarring called hyperpigmentation (darkening of the skin) after trauma. You should see a board certified dermatologist who can advise the best treatment plan which may include bleaching creams. For now the best thing to do is to avoid sun exposure to the area as this can worse the condition. I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.